| Model Number |
2110 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Customer complaint of ¿it was reported that the downstream occlusion sensor seal deteriorated".Confirmed through visual inspection.Visual and functional testing was performed.Replaced dso seal.The service history review had no indication that the complaint was related to a service of the device within the review period.Review of event log found no relevant information.All functional test of the device passed after repaired.
Event or Problem Description
It was reported that the downstream occlusion sensor covers were damaged.There was no patient involvement and harm.The event occurred during preventive maintenance.